L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 123
  • Download : 0
We study the L-2-type contraction property of large perturbations around shock waves of scalar viscous conservation laws with strictly convex fluxes in one space dimension. The contraction holds up to a shift, and it is measured by a weighted relative entropy, for which we choose an appropriate entropy associated with the strictly convex flux. In particular, we handle shocks with small amplitude. This result improves the recent article [19] of the author and Vasseur on L-2-contraction property of shocks to scalar viscous conservation laws with a special flux, that is almost the Burgers flux.
Publisher
ELSEVIER
Issue Date
2021-01
Language
English
Article Type
Article
Citation

JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43

ISSN
0021-7824
DOI
10.1016/j.matpur.2020.10.005
URI
http://hdl.handle.net/10203/280015
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0